# SDR AMTA200800029

- Difficulty date: January 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR TILT INOPERATIVE CONTOUR LINES STAY AT 7 MILES.  PERFORMED WEATHER RADAR RECEIVER/TRANSMITTER BITE TEST IAW FIM 34-43-00-81-801, NO DEFECT NOTED, OK FOR SERVICE.  (K)
